Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Melikhov Sergey Aleksandrovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2015
1. S. A. Melikhov, “Transverse Fundamental Group and Projected Embeddings”, Proc. Steklov Inst. Math., 290 (2015), 155–165 , arXiv: 1505.00505  mathnet  crossref  crossref  isi  elib  elib  scopus

   2013
2. S. Melikhov, J. Zaja̧c, “Contractible polyhedra in products of trees and absolute retracts in products of dendrites”, Proc. Amer. Math. Soc., 141:7 (2013), 2519–2535 , arXiv: 1102.0696  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus

   2009
3. S. A. Melikhov, “Steenrod homotopy”, Russian Math. Surveys, 64:3 (2009), 469–551 , arXiv: 0812.1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 6)
4. S. A. Melikhov, “The van Kampen Obstruction and Its Relatives”, Proc. Steklov Inst. Math., 266 (2009), 142–176 , arXiv: math.GT/0612082  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)

   2005
5. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. II. Comparison”, J. Knot Theory Ramifications, 14:5 (2005), 603–626 , arXiv: math.GT/0103114  crossref  mathscinet  zmath  isi  elib  scopus
6. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. I. Questions of nilpotence”, J. Knot Theory Ramifications, 14:5 (2005), 571–602 , arXiv: math.GT/0103113  crossref  mathscinet (cited: 3)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 3)

   2004
7. S. A. Melikhov, “On isotopic realizability of maps factored through a hyperplane”, Sb. Math., 195:8 (2004), 1117–1163  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
8. S. A. Melikhov, “Isotopic and continuous realizability of maps in the metastable range”, Sb. Math., 195:7 (2004), 983–1016  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 3)
9. S. A. Melikhov, “Sphere Eversions and Realization of Mappings”, Proc. Steklov Inst. Math., 247 (2004), 143–163 , arXiv: math.GT/0305158  mathnet  mathscinet  zmath

   2002
10. S. A. Melikhov, “On maps with unstable singularities”, Topology Appl., 120:1–2 (2002), 105–156 , arXiv: math.GT/0101047  crossref  mathscinet (cited: 10)  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 5)

   2001
11. S. A. Melikhov, R. V. Mikhailov, “Links modulo knots and the isotopic realization problem”, Russian Math. Surveys, 56:2 (2001), 414–415  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   2000
12. S. A. Melikhov, “Pseudohomotopy implies homotopy for singular links of codimension $\geqslant 3$”, Russian Math. Surveys, 55:3 (2000), 589–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus
13. P. M. Akhmetev, S. A. Melikhov, “Ob izotopicheskoi realizuemosti nepreryvnykh otobrazhenii”, Geometriya i topologiya. 5, Zap. nauchn. sem. POMI, 267, POMI, SPb., 2000, 53–87  mathnet (cited: 7)  mathscinet (cited: 7)  zmath; P. M. Akhmet'ev, S. A. Melikhov, “On isotopic realizability of continuous mappings”, J. Math. Sci. (N. Y.), 113:6 (2003), 759–776  crossref  mathscinet  zmath

Proceedings


   2013
14. S. Melikhov, “On topology of proofs”, 28th Summer Conf. on Topol. and Appl. (July 23–26, 2013, Nipissing Univ., North Bay, Ontario, Canada), Topology Atlas, 2013, Document # cbhq-29 link

   2012
15. S. Melikhov, “Combinatorics of collapsible polyhedra and maps”, Int. Topol. Conf. “Alexandroff Readings”. Abstracts (Moscow, May 21–25, 2012), Moscow State Univ., 2012, 48–49 link

   2010
16. S. Melikhov, “Direct limit of inverse limits versus inverse limit of direct limits”, 25th Summer Conf. on Topol. and Appl. (July 25–30, 2010, Jan Kochanowski Univ., Kielce, Poland), Topology Atlas, 2010, Document # cbat-69 link

ArXiv


   2017
17. S. A. Melikhov, Gauss-type formulas for link map invariants, 2017 , 21 pp., arXiv: 1711.03530
18. P. M. Akhmetiev, S. A. Melikhov, Projected and near-projected embeddings, 2017 , 18 pp., arXiv: 1711.03520
19. S. A. Melikhov, Lifting generic maps to embeddings, 2017 , 15 pp., arXiv: 1711.03518
20. S. A. Melikhov, Classifying two-component links in $S^3$ up to self $C_2$-equivalence via invariants of link maps in $S^4$, 2017 , 20 pp., arXiv: 1711.03514

   2016
21. S. A. Melikhov, Immersions of S^1 (and graphs) in surfaces, 2016 , 15 pp., Matem. sb. (v pechati), arXiv: 1612.00428  mathnet  mathnet

   2015
22. S. A. Melikhov, A Galois connection between classical and intuitionistic logics. II: Semantics, 2015 / 2017 , 34 pp., arXiv: 1504.03379v3
23. S. A. Melikhov, Mathematical semantics of intuitionistic logic, 2015 / 2017 , 179 pp., arXiv: 1504.03380v3

   2013
24. S. A. Melikhov, A Galois connection between classical and intuitionistic logics. I: Syntax, 2013 / 2017 , 47 pp., arXiv: 1312.2575v4

   2012
25. S. Melikhov, Combinatorics of combinatorial topology, 2012 , 70 pp., arXiv: 1208.6309v1

   2011
26. S. Melikhov, Infinite-dimensional uniform polyhedra, 2011 , 39 pp., arXiv: 1109.0346
27. S. Melikhov, Metrizable uniform spaces, 2011 , 77 pp., arXiv: 1106.3249
28. S. A. Melikhov, Combinatorics of embeddings, 2011 , 49 pp., arXiv: 1103.5457

   2006
29. S. A. Melikhov, E. V. Shchepin, The telescope approach to embeddability of compacta, 2006 , 26 pp., arXiv: math.GT/0612085

   2003
30. S. A. Melikhov, R. V. Mikhailov, n-quasi-isotopy: III. Engel conditions, 2003 , 24 pp., arXiv: math.GT/0201022
31. S. A. Melikhov, Colored finite type invariants and a multi-variable analogue of the Conway polynomial, 2003 , 23 pp., arXiv: math.GT/0312007
Home page

© Steklov Mathematical Institute of RAS, 2004–2017